# SDR N6WA00702001

- Difficulty date: February 16, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 2,931 hours, 2,140 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 21289
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS CEILING LEVEL LIGHT SIGN INOP.  REPLACED NR 3 BATTERY PACK.
